Simple Perfect Squared Squares and 2x1 Squared Rectangles of Order 25

A.J.W. Duijvestijn, A.J.W. Duijvestijn

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)
    134 Downloads (Pure)

    Abstract

    In this note tables of all simple perfect squared squares and simple 2x1 perfect squared rectangles of order 25 are presented.
    Original languageUndefined
    Pages (from-to)325-332
    Number of pages8
    JournalMathematics of computation
    Volume1994
    Issue number205
    DOIs
    Publication statusPublished - 1994

    Keywords

    • IR-74994
    • 2x1 squared rectangle
    • METIS-118484
    • squared squares
    • Graph Theory

    Cite this